# SDR UALA2011020700625

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 62,960 hours, 11,415 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Loose
- Location: Seat 1f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1F EMERGENCY LIGHT IS HANGING LOOSE.  SECURED EMERGENCY AT 1F.
